# SDR M3XA2017092210

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N242MT
- Make and model: Bell 407
- Aircraft serial: 54067
- Aircraft time: 1,960 hours, 7,325 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Chip Detector
- Part time: 13,318 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PL FOR TRANSMISSION CHIP LIGHT INDICATION.  REMOVED, CLEANED, AND INSPECTED. ALL TRANSMISSION CHIP DETECTORS, NO CHIPS FOUND.  REMOVED AND INSPECTED THE TRANSMISSION OIL FILTER, NO EVIDENCE OF DEBRIS, REINSTALLED FILTER.  PERFORMED 20 MINUTE GROUND RUN.  NO DEFECTS NOTED.
